Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Multiple symmetric positive solutions
for a second order boundary value problem

Authors: Johnny Henderson and H. B. Thompson
Journal: Proc. Amer. Math. Soc. 128 (2000), 2373-2379
MSC (2000): Primary 34B15
Published electronically: February 23, 2000
MathSciNet review: 1709753
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For the second order boundary value problem, $y''+f(y)=0$, $0\leq t\leq 1$, $y(0)=0=y(1)$, where $f:\, \mathbb{R}\rightarrow [0,\,\infty),$ growth conditions are imposed on $f$ which yield the existence of at least three symmetric positive solutions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34B15

Retrieve articles in all journals with MSC (2000): 34B15

Additional Information

Johnny Henderson
Affiliation: Department of Mathematics, Auburn University, Auburn, Alabama 36849-5310

H. B. Thompson
Affiliation: Centre for Applied Dynamical Systems, Mathematical Analysis and Probability, Department of Mathematics, The University of Queensland, Brisbane, Queensland 4072 Australia

PII: S 0002-9939(00)05644-6
Keywords: Boundary value problem, Green's function, multiple solutions
Received by editor(s): September 19, 1998
Published electronically: February 23, 2000
Communicated by: Hal L. Smith
Article copyright: © Copyright 2000 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia